# SDR SWAA2023110708352

- Difficulty date: October 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 312-328 LBL 45 WL 208 IS CRACKED AT NUTCLIP HOLE<[01] REMOVED AND REPLACED INTERCOSTAL AT PASSENGER CABIN STA-312 TO STA-328 LBL-45 WL-208 I.A.W SRM 51-40-02-0G-0 AND DWG 141A5400. JOB COMPLETE.
